# SDR AALA202408196721

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 29,594 hours, 12,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 2R EMERGENCY FLASHLIGHT INOPERATIVE. INSTALLED NEW LIGHT AT 2R.
